MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM-P STD SIZE 2; HIP UNCEMENTED STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM-P STD SIZE 2; HIP UNCEMENTED STEM
Catalog Number 01.18.402
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 02/24/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on06 march 2020: lot 183738: (b)(4) items manufactured and released on 09-oct-2018.Expiration date: 2023-09-25.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
The patient had hip pain due to femur calcar fracture.The cause of the calcar fracture is unknown.1 month after primary surgery the surgeon revised successfully the stem and the ceramic ball head.

Brand Name
STEM: AMISTEM-P STD SIZE 2
Common Device Name
HIP UNCEMENTED STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9880867
Report Number3005180920-2020-00180
Device Sequence Number11461584
Product Code LZO
UDI-Device Identifier07630040720014
UDI-Public07630040720014
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/25/2023
Device Catalogue Number01.18.402
Device Lot Number183738
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2020
Initial Report FDA Received Date03/25/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;